# SDR ASAA2012112093342

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 24,363 hours, 7,248 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 19,176 hours, 5,732 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN SPAR VALVE CLOSED LIGHT ILLUMINATED AFTER 5-6 SECONDS LIGHT EXTINGUISHED.  NO ABNORMAL INDICATIONS.  VERIFIED WITH CREW NR 1 SPAR VALVE WAS THE AFFECTIVE UNIT.  R & R NR 1 SPAR VALVE IAW AMM 28-22-11-400-804. OPS CHECK OK IAW AMM 28-22-10-710-801.
